Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Semigroup rings and semilattice sums of rings

Author: Julian Weissglass
Journal: Proc. Amer. Math. Soc. 39 (1973), 471-478
MSC: Primary 20M25
MathSciNet review: 0322092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the concept of a decomposition of a ring into a direct sum of ideals is introduced. The question of semisimplicity of the ring in terms of the semisimplicity of its summands is investigated. The results are applied to semigroup rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M25

Retrieve articles in all journals with MSC: 20M25

Additional Information

PII: S 0002-9939(1973)0322092-4
Article copyright: © Copyright 1973 American Mathematical Society